Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 1, Issue 1


Published
on

March 1, 2019


Pages

33-39


DOI

Article

An Extended Theoretical and Numerical Study of two-Point Boundary Value Problems Using Collocation Method with Physical Applications

Check for updates


Authors

Khalid K. Ali Affiliation:
Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
, M. A. Shaalan* Affiliation:
Department of Basic Science, Higher Technological Institute, Tenth of Ramadan City, Egypt
and K. R. Raslan Affiliation:
Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt


Abstract

In this paper, we present a collocation method based on trigonometric quintic B-spline function is studied and applied for the numerical solutions of two-point boundary value problems arising in physical applications. The convergence of the trigonometric quintic B-spline collocation method is proved using diagonally dominant matrices. The numerical applications appear that our method is highly efficient and the maximum absolute error is convenient.


Keywords

Collocation method, Trigonometric quintic B-spline function, Two-point boundary value problems


Citation

Ali, K. K., Shaalan, M. A., & Raslan, K. R. (2019). An extended theoretical and numerical study of two-point boundary value problems using collocation method with physical applications. Numerical and Computational Methods in Sciences and Engineering, 1(1), 33–39. https://doi.org/10.18576/ncmsel/010104

Published by: Engineering Journals

Engineering Journals Logo